Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 11, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Mar 28, 2007, 5:45 PM EDT for Pittsylvania County, City of Danville, Virginia. It was in force for 90 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2007, 5:45 PM EDT (21:45 UTC)
- Expired
- Mar 28, 2007, 7:15 PM EDT
- In force
- 90 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties City of Danville, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 79 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 5:55 PM EDT | HAIL 1 | 8 Ne Danville Airport, VA | SMALL HAIL BEGAN AT 540 PM. HAIL ENDED AT 615 PM. |
| Mar 28, 6:20 PM EDT | HAIL 0.75 | 10 N Danville Airport, VA | |
| Mar 28, 6:20 PM EDT | HAIL 0.75 | 6 N Danville Airport, VA | |
| Mar 28, 6:30 PM EDT | HAIL 0.88 | Ringgold, VA | |
| Mar 28, 6:35 PM EDT | HAIL 0.75 | Blairs, VA | COVERING GROUND |
| Mar 28, 6:40 PM EDT | HAIL 1 | Blairs, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 3:03 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 599 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KRNK 282150 SVRRNK VAC143-590-282315- /O.NEW.KRNK.SV.W.0011.070328T2145Z-070328T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BLACKSBURG VA 545 PM EDT WED MAR 28 2007 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CITY OF DANVILLE IN SOUTH CENTRAL VIRGINIA SOUTHERN PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA * UNTIL 715 PM EDT * AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERAL THUNDERSTORMS OVER THE SOUTHERN PART OF THE COUNTY. ONE STORM WAS LOCATED NEAR RINGGOLD...OR ABOUT 8 MILES SOUTHWEST OF INGRAM. THIS STORM WAS NEARLY STATIONARY. ANOTHER STORM WAS LOCATED NEAR CALLANDS AND WAS DRIFTING TO THE EAST. YET ANOTHER STORM WAS OVER SOUTHEAST HENRY COUNTY...AND WAS MOVING EAST ALONG ROUTE 58. THESE THUNDERSTORMS WILL LIKELY MERGE OVER SOUTHERN PITTSYLVANIA COUNTY BETWEEN 6:00 AND 7:00 PM. LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING WILL LIKELY OCCUR WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR NORTHWESTERN NORTH CAROLINA. LAT...LON 3684 7963 3656 7968 3656 7923 3682 7916 $$ PEM
2 follow-up statements
000 WWUS51 KRNK 282238 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 635 PM EDT WED MAR 28 2007 VAC143-590-282315- /O.CON.KRNK.SV.W.0011.000000T0000Z-070328T2315Z/ CITY OF DANVILLE VA-PITTSYLVANIA VA- 635 PM EDT WED MAR 28 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR THE CITY OF CITY OF DANVILLE... AND SOUTHERN PITTSYLVANIA COUNTY... AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BLAIRS...JUST NORTH OF DANVILLE...AND WAS NEARLY STATIONARY. AT 555 PM...SPOTTERS REPORTED QUARTER SIZE HAIL 13 MILES NORTHEAST OF DANVILLE. TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND A TORRENTIAL DOWNPOUR OF RAIN. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3684 7963 3656 7968 3656 7923 3682 7916 $$ PEM
000 WWUS51 KRNK 282320 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 716 PM EDT WED MAR 28 2007 VAC143-590-282326- /O.EXP.KRNK.SV.W.0011.000000T0000Z-070328T2315Z/ CITY OF DANVILLE VA-PITTSYLVANIA VA- 716 PM EDT WED MAR 28 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PITTSYLVANIA COUNTY EXPIRED AT 715 PM EDT... THUNDERSTORMS CONTINUE ACROSS THE AREA...SOME OF WHICH ARE STILL PRODUCING SMALL HAIL AND TORRENTIAL DOWNPOURS OF RAIN. FOR YOUR SAFETY...PLEASE REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. HEAVY RAIN MAY ALSO RESULT IN FLOODED DITCHES AND POOR DRAINAGE AREAS...SO PLEASE STAY AWAY FROM WATER THAT COVERS THE ROADWAY. THE WATER MAY BE DEEPER THAN YOU THINK. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT. LAT...LON 3684 7963 3656 7968 3656 7923 3682 7916 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 4:02 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 28, 4:02 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 402 PM EDT WED MAR 28 2007 .SHORT TERM /TONIGHT AND THURSDAY/... RUNNING LATE ON THE AFD...JUST ISSUED THE NEW FORECAST PACKAGE EARLY WITH A REST OF THIS AFTERNOON FIRST PERIOD SINCE WE HAVE A SEVERE THUNDERSTORM WATCH IN EFFECT FOR PART OF THE AREA THROUGH 800 PM THIS EVENING. A STRONG SHORT WAVE IS MOVING OVER THE UPPER RIDGE OVER THE AREA AT MAXIMUM HEATING AND IN ADDITION...A BACK DOOR COOL FRONT IS PROVIDING A GOOD LOW LEVEL BOUNDARY TO FOCUS ON. THUNDERSTORMS SHOULD BE WIDESPREAD LATE THIS AFTERNOON AND INTO THIS EVENING...ESPECIALLY ALONG THE BOUNDARY WHICH WILL BE ACROSS THE CWA. LARGE HAIL LOOKS TO BE THE PRIMARY THREAT WITH A LOW FREEZING LEVEL AND STORMS EXPECTED TO BE MULTICELL. SHEAR IS JUST STRONG ENOUGH THAT A FEW OF THE STRONGER STORMS MAY PRODUCE DAMAGING WINDS. A FLASH FLOOD WATCH WAS CONSIDERED...BUT WITH FFG AROUND 2 INCHES FOR SHORT DURATION HEAVY RAIN...WE DECIDED TO WAIT AND SEE IF AND WHERE THE TSTMS SET UP ALONG THE BOUNDARY- MAY ISSUE A SHORT FUSED FLASH FLOOD WATCH AT THAT POINT. I USED A BLEND OF THE SLOW GFS AND FASTER NAM TO END THE PRECIP THURSDAY MORNING...AND THEN BRING SOME CLEARING INTO THE EAST THURSDAY AFTERNOON. SHOULD BE SOME LIGHT RAIN OR DRIZZLE ONGOING IN THE MORNING IN SOUTHSIDE VA AND ALL OF NW NC...POSSIBLY FURTHER NORTH AND EAST. TEMPS WILL BE TRICKY THURSDAY BASED ON HOW FAST THE CLEARING IS. GENERALLY STAYED A LITTLE ABOVE GUIDANCE. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... HIGH PRESSURE BUILDS INTO THE REGION THURSDAY NIGHT AND FRIDAY- I FOLLOWED THE NAM CLOSELY HERE SINCE THE GFS HAS BEEN TOO PROGRESSIVE WITH THE PATTERN. THIS WILL GIVE US GOOD RADIATION CONDITIONS THU NIGHT AND I KEPT LOW TEMPS GENERALLY LOWER THAN MOS. FRIDAY SHOULD BE A PLEASANT DAY WITH SEASONAL TEMPS AND LOW HUMIDITY. WITH 850 TEMPS AROUND +10C...I RAISED HIGH TEMPS ABOVE MOS GUIDANCE FRIDAY. THE UPPER RIDGE BUILDS OVER OUR AREA INTO SATURDAY...AND WITH RETURN SOUTHWEST FLOW AND A POTENTIAL WARM FRONT DEVELOPING...I KEPT THE CHANCE POPS IN THE MTNS AND SLIGHT CHANCE FURTHER EAST. NEXT COOL FRONT IS PROGGED TO MOVE THRU THE AREA SUNDAY...SO THE BEST CHANCE OF PRECIP THIS WEEKEND LOOKS TO BE STA NIGHT AND SUNDAY AHEAD OF THIS FRONT. MONDAY WILL FEATURE WEAK HIGH PRESSURE...AND THEN THE NEXT COOL FRONT IS PROGGED TO MOVE THROUGH THE AREA WEDNESDAY. I KEPT A LOW CHC OF PRECIP FIR THE SW RETURN FLOW TUE...AND FRONTAL PASSAGE WED. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SHORT TERM...JJ LONG TERM...JJ
Hazardous weather outlook, Mar 28, 4:15 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 415 PM EDT WED MAR 28 2007 NCZ001>006-018>020-VAZ007-009>017-032-033-043-044-058-WVZ042-292015- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA-HALIFAX-MERCER- 415 PM EDT WED MAR 28 2007 ...SEVERE THUNDERSTORM WATCH 80 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THE SEVERE THUNDERSTORMS WOULD BE LARGE HAIL. THERE IS A LOWER THREAT FOR DAMAGING WINDS AND AN ISOLATED TORNADO. IN ADDITION...SOME OF THE STORMS WILL PRODUCE EXCESSIVE RAINFALL WHICH COULD RESULT IN LOCALIZED FLOODING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. VAZ018>020-022>024-034-035-045>047-059-WVZ043>045-292015- CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST- CAMPBELL-APPOMATTOX-BUCKINGHAM-CHARLOTTE-SUMMERS-MONROE-GREENBRIER- 415 PM EDT WED MAR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THE THUNDERSTORMS WOULD BE HAIL. THERE IS A LOWER THREAT FOR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Mar 28, 4:18 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 418 PM EDT WED MAR 28 2007 NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>045-282300- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI... RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD... NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...SALEM...FINCASTLE... LEXINGTON...BLUEFIELD...HINTON...UNION...LEWISBURG 418 PM EDT WED MAR 28 2007 ...SCATTERED STRONG THUDERSTORMS WITH HAIL...STRONG WINDS AND VERY HEAVY DOWNPOURS INTO THIS EVENING... AN UPPER LEVEL DISTURBANCE CROSSING THE CENTRAL APPALACHIANS THIS EVENING WILL BE INTERACTING WITH A VERY MOIST AND UNSTABLE AIRMASS TO PRODUCE SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS THE MOUNTAINS OF SOUTHEAST WEST VIRGINIA...SOUTHWEST VIRGINIA AND NORTHWEST NORTH CAROLINA INTO THIS EVENING. MOST OF THESE STORMS ARE PRODUCING SMALL HAIL...WITH A FEW PRODUCING HAIL UP TO QUARTER SIZED. LOCALLY HEAVY DOWNPOURS OF UP TO 2 INCHES IN LESS THAN AN HOUR ARE ALSO LIKELY WITH THESE STORMS...AND THIS WILL CAUSE SOME MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WIND GUSTS AS WELL. THE STORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA INTO EARLY EVENING...AT LEAST 700 PM.
Local storm report, Mar 28, 4:46 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
446 PM EDT WED MAR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 1 E MEADOWS OF DAN 36.73N 80.40W
03/28/2007 E0.88 INCH PATRICK VA POST OFFICE
&&
RSTONEFILocal storm report, Mar 28, 4:52 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
452 PM EDT WED MAR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL LANSING 36.50N 81.51W
03/28/2007 E1.75 INCH ASHE NC POST OFFICE
&&
RSTONEFILocal storm report, Mar 28, 4:56 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
456 PM EDT WED MAR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 1 SW GRAYSONTOWN 37.04N 80.58W
03/28/2007 E0.88 INCH PULASKI VA AMATEUR RADIO
&&
RSTONEFISpecial weather statement, Mar 28, 5:33 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 533 PM EDT WED MAR 28 2007 NCZ001>006-018>020-VAZ012>017-022>024-032>035-043>047-058-059- 290000- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-ROANOKE- BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY- PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...DOBSON... DANBURY...EDEN...BOONE...WILKESBORO...YADKINVILLE...WYTHEVILLE... PULASKI...RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD... SALEM...FINCASTLE...LEXINGTON...STUART...ROCKY MOUNT...BEDFORD... AMHERST...MARTINSVILLE...DANVILLE...LYNCHBURG...APPOMATTOX... SOUTH BOSTON...KEYSVILLE 533 PM EDT WED MAR 28 2007 ...SCATTERED STRONG THUDERSTORMS WITH HAIL...STRONG WINDS AND VERY HEAVY DOWNPOURS INTO THIS EVENING... AN UPPER LEVEL DISTURBANCE CROSSING THE CENTRAL APPALACHIANS THIS EVENING WILL CONTINUE TO INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS TO PRODUCE SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS THE MOUNTAINS OF SOUTHWEST VIRGINIA AND NORTHWEST NORTH CAROLINA ALONG AND EITHER SIDE OF THE BLUE RIDGE EARLY THIS EVENING. IN ADDITION...A STALLED COOL FRONT THAT EXTENDS FROM THE LYNCHBURG AREA...SOUTHWARD TO NEAR DANVILLE...WILL HELP FOCUS STRONGER THUNDERSTORMS ACROSS SOUTH SIDE VIRGINIA AND THE NORTHWEST PIEDMONT OF NORTH CAROLINA INTO THIS EVENING. MOST OF THESE STORMS ARE PRODUCING SMALL HAIL...WITH A FEW PRODUCING HAIL UP TO QUARTER SIZED. LOCALLY HEAVY DOWNPOURS OF 2 TO 2.5 INCHES IN LESS THAN AN HOUR ARE ALSO LIKELY WITH THESE STORMS...AND THIS WILL CAUSE SOME MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WIND GUSTS AS WELL. THE STORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA INTO EARLY EVENING...AT LEAST 800 PM. JJ
Local storm report, Mar 28, 5:40 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
540 PM EDT WED MAR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 6 W MARTINSVILLE AIRPOR 36.63N 80.13W
03/28/2007 E0.88 INCH PATRICK VA UNKNOWN
&&
RSTONEFIThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 1:19 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 53 min |
| Mar 28, 2:21 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Roanoke | 69 min |
| Mar 28, 3:12 PM EDT | Severe Thunderstorm Warning | RNK | Montgomery, Pulaski | 78 min |
| Mar 28, 3:20 PM EDT | Severe Thunderstorm Warning | RNK | Montgomery | 70 min |
| Mar 28, 4:10 PM EDT | Severe Thunderstorm Warning | RNK | Grayson | 65 min |
| Mar 28, 4:28 PM EDT | Severe Thunderstorm Warning | RNK | Pulaski | 47 min |
| Mar 28, 5:22 PM EDT | Severe Thunderstorm Warning | RNK | Henry, City of Martinsville | 83 min |
| Mar 28, 6:27 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 51 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.